# SDR HALA0700468

- Difficulty date: October 29, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,255 hours, 12,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146T5705
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET HAS CORROSION AT STATION 1480 LBL 71 BELOW AFT LEFT LAV DOOR THRESHOLD.  REPLACED BRACKET PER DRAWING 146T5705 AND SRM 51-40-06.
